# SDR CA991210086

- Difficulty date: November 20, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2 Engine
- Part time: 6,148 cycles
- Component: Engine (Turbine/, Ge, CF343B1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(CAN) HIGH VIBS EXPERIENCED ALONG WITH LOW OIL PX AND RAPIDLY REDUCING N2.REPORT REQUIRED.PROJECT NR20000014. FOREIGN AC FSR REPORT NOT RECEIVED.
